Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I've had 2 miscarriages most likely due to my hCG not rising like it should, can i get shots or pills to help this?

at 6 weeks my hCG level was only 422 and its supposed to be around 6000...i need to know something.

Answer Question
 
ilmysoldier0306

Asked by ilmysoldier0306 at 3:15 AM on Sep. 2, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (4)
  • TAKE VITAMINS EVERYDAY...THAT WILL HELP ALOT...
    JENNIFER_007

    Answer by JENNIFER_007 at 3:50 AM on Sep. 2, 2009

  • I had to go on steriods (prednisone) as soon as I found out I was pregnant with both of my kids. When I didn't I had miscarriages, (3 in total). After my second miscarriage they sent me to a fertility specialist and he's the one that put me on the meds the next time I got pregnant and we had our daughter.
    jessicazeksmom

    Answer by jessicazeksmom at 7:33 AM on Sep. 2, 2009

  • I'm sorry to hear that you are having this problem. The hCG not rising is an effect, not a cause. You will need to see a doctor (probably a fertility specialist) to determine why this is happening and what they can do to help you.
    Anonymous

    Answer by Anonymous at 10:51 AM on Sep. 2, 2009

  • Is your progesterone level low? They can give you medication for that. Lot of times the progesterone level being is the reason why the HCG isnt rising.
    Anonymous

    Answer by Anonymous at 11:18 AM on Sep. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN